# SDR DALA1122253309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-2462 AT FR56, FR57-57.1, FR 57.4-58 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00 FR56 MAT'L REMOVED 0.043" (L=2"XW=0.5"), FR57-57.1 MAT'L REMOVED 0.039" (L=1.5"XW=0.5"), FR57.4-58 MAT'L REMOVED 0.039" (L=1"XW=0.5").  ORIG THK 0.180" FOUND OUT OF LIMIT AS PER SRM 53-00-15 FIG 102.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
